Multipoint Padé Approximations of the Beta Function
Matematičeskie zametki, Tome 85 (2009) no. 2, pp. 189-203 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

We study multipoint rational approximations with free poles for the beta function. The denominators of the approximations satisfy orthogonality relations with variable weight with respect to a discrete measure. We obtain the limit distribution of zeros of the denominators. A potential-theoretic interpretation of the results obtained is given.
Keywords: beta function, logarithmic potential theory, Rakhmanov's equilibrium problem
Mots-clés : Padé approximation, Rodrigues' formula, Cauchy transform.
@article{MZM_2009_85_2_a2,
     author = {A. A. Kandayan},
     title = {Multipoint {Pad\'e} {Approximations} of the {Beta} {Function}},
     journal = {Matemati\v{c}eskie zametki},
     pages = {189--203},
     year = {2009},
     volume = {85},
     number = {2},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MZM_2009_85_2_a2/}
}
TY  - JOUR
AU  - A. A. Kandayan
TI  - Multipoint Padé Approximations of the Beta Function
JO  - Matematičeskie zametki
PY  - 2009
SP  - 189
EP  - 203
VL  - 85
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/MZM_2009_85_2_a2/
LA  - ru
ID  - MZM_2009_85_2_a2
ER  - 
%0 Journal Article
%A A. A. Kandayan
%T Multipoint Padé Approximations of the Beta Function
%J Matematičeskie zametki
%D 2009
%P 189-203
%V 85
%N 2
%U http://geodesic.mathdoc.fr/item/MZM_2009_85_2_a2/
%G ru
%F MZM_2009_85_2_a2
A. A. Kandayan. Multipoint Padé Approximations of the Beta Function. Matematičeskie zametki, Tome 85 (2009) no. 2, pp. 189-203. http://geodesic.mathdoc.fr/item/MZM_2009_85_2_a2/

[1] E. M. Nikishin, V. N. Sorokin, Ratsionalnye approksimatsii i ortogonalnost, Nauka, M., 1988 | MR | Zbl

[2] A. A. Gonchar, G. Lopes Lagomasino, “O teoreme Markova dlya mnogotochechnykh approksimatsii Pade”, Matem. sb., 105:4 (1978), 512–524 | MR | Zbl

[3] A. A. Gonchar, E. A. Rakhmanov, “Ravnovesnye raspredeleniya i skorost ratsionalnoi approksimatsii analiticheskikh funktsii”, Matem. sb., 134:3 (1987), 306–352 | MR | Zbl

[4] A. I. Aptekarev, “Tochnye konstanty ratsionalnykh approksimatsii analiticheskikh funktsii”, Matem. sb., 193:1 (2002), 3–72 | MR | Zbl

[5] E. A. Rakhmanov, “Ravnovesnaya mera i raspredelenie nulei ekstremalnykh mnogochlenov diskretnoi peremennoi”, Matem. sb., 187:8 (1996), 109–124 | MR | Zbl

[6] G. Sege, Ortogonalnye mnogochleny, Fizmatgiz, M., 1962 | MR | Zbl

[7] P. D. Dragnev, E. B. Saff, “Constained energy problems with applications to orthogonal polynomials of a discrete variable”, J. Anal. Math., 72 (1997), 223–259 | DOI | MR | Zbl